# SDR DALA2015092305801

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 92,724 hours, 44,607 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 20 INOPERATIVE, FOUND CONNECTOR DISCONNECTED UNDER SEAT. SECURED CONNECTOR.  OPS CHK GOOD, IAW AMM 33-51.
